RAIRO-Theor. Inf. Appl.
Volume 40, Number 3, July-September 2006
Word Avoidability Complexity And Morphisms (WACAM)
Page(s) 427 - 441
Published online 18 October 2006
  1. K.A. Baker, G.F. McNulty and W. Taylor, Growth Problems for Avoidable Words. Theoret. Comput. Sci. 69 (1989) 319–345. [CrossRef] [MathSciNet] [Google Scholar]
  2. D.R. Bean, A. Ehrenfeucht, G.F. McNulty, Avoidable Patterns in Strings of Symbols. Pacific J. Math. 85 (1979) 261–294. [Google Scholar]
  3. J. Berstel, Axel Thue's Papers on Repetitions in Words: a Translation. Number 20 in Publications du Laboratoire de Combinatoire et d'Informatique Mathématique. Université du Québec à Montréal (February 1995). [Google Scholar]
  4. J. Cassaigne, Motifs évitables et régularité dans les mots, Thèse de Doctorat, Université Paris VI (Juillet 1994). [Google Scholar]
  5. R.J. Clark. Avoidable formulas in combinatorics on words, Ph.D. Thesis, University of California, Los Angeles (2001). [Google Scholar]
  6. J.D. Currie, Open problems in pattern avoidance. Amer. Math. Monthly 100 (1993) 790–793. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Dejean, Sur un théorème de Thue. J. Combin. Theory. Ser. A 13 (1972) 90–99. [Google Scholar]
  8. A.S. Fraenkel and R.J. Simpson, How many squares must a binary sequence contain? Elect. J. Combin. 2 (1995) #R2. [Google Scholar]
  9. L. Ilie, P. Ochem and J.O. Shallit, A generalization of Repetition Threshold. Theoret. Comput. Sci. 345 (2005) 359-369. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. Karhumäki and J. O. Shallit, Polynomial versus exponential growth in repetition-free binary words. J. Combin. Theory Ser. A 105 (2004) 335–347. [Google Scholar]
  11. M. Lothaire, Algebraic Combinatorics on Words. Cambridge Univ. Press (2002). [Google Scholar]
  12. J. Moulin-Ollagnier, Proof of Dejean's conjecture for alphabets with 5,6,7,8,9,10 and 11 letters. Theoret. Comput. Sci. 95 (1992) 187–205. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.-J. Pansiot, A propos d'une conjecture de F. Dejean sur les répétitions dans les mots. Disc. Appl. Math. 7 (1984) 297–311. [Google Scholar]
  14. N. Rampersad, J. Shallit and M.-W. Wang, Avoiding large squares in infinite binary words. Theoret. Comput. Sci. 339 (2005) 19–34. [CrossRef] [MathSciNet] [Google Scholar]
  15. J.O. Shallit, Simultaneous avoidance of large squares and fractional powers in infinite binary words. Internat. J. Found. Comput. Sci. 15 (2004) 317–327. [Google Scholar]
  16. A. Thue, Über unendliche Zeichenreihen, Norske vid. Selsk. Skr. Mat. Nat. Kl. 7 (1906), 1–22. Reprinted in Selected Mathematical Papers of Axel Thue, edited by T. Nagell, Universitetsforlaget, Oslo (1977) 139–158. [Google Scholar]
  17. A. Thue, Über die gegenseitige Lage gleicher Teile gewisser Zeichenreihen, Norske vid. Selsk. Skr. Mat. Nat. Kl. 1 (1912) 1–67. Reprinted in Selected Mathematical Papers of Axel Thue, edited by T. Nagell, Universitetsforlaget, Oslo (1977) 413–478. [Google Scholar]
  18. A.I. Zimin, Blocking sets of terms. Math. USSR Sbornik 47 (1984) 353–364. English translation. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.